Advertisement

Graph-Theoretical Method to the Existence of Stationary Distribution of Stochastic Coupled Systems

  • Yan Liu
  • Wenxue LiEmail author
  • Jiqiang Feng
Article

Abstract

In this paper, by linking Fokker–Planck equations with stochastic coupled systems, a new method is provided to investigate the existence of a stationary distribution of stochastic coupled systems. Based on the graph theory and the Lyapunov method, an appropriate Lyapunov function associated with stationary Fokker–Planck equations is constructed. Moreover, a Lyapunov-type theorem and a coefficients-type criterion are obtained to guarantee the existence of a stationary distribution. Furthermore, theoretical results are applied to explore the existence of a stationary distribution of stochastic predator–prey models with dispersal and a sufficient criterion is presented correspondingly. Finally, a numerical example is given to illustrate the effectiveness of our results.

Keywords

Graph theory Stationary distribution Stochastic coupled systems Fokker–Planck equation Stochastic predator–prey model 

Notes

Acknowledgements

The authors really appreciate the reviewer’s valuable comments. The second author was supported by the NNSF of China (Nos. 11301112 and 11401136), the NNSF of Shandong Province (Nos. ZR2013AQ003 and ZR2014AQ010) and China Postdoctoral Science Foundation funded Project (No. 2014T70313). The third author was supported by the National Natural Science Foundation of China (61401283) and Educational Commission of Guangdong Province, China (2014KTSCX113).

References

  1. 1.
    Aghajani, A., Jalilian, Y., Roomi, V.: Oscillation theorems for the generalized Lienard system. Math. Comput. Model. 54, 2471–2478 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Fiedler, B., Belhaq, M., Houssni, M.: Basins of attraction in strongly damped coupled mechanical oscillators: a global example. Z. Angew. Math. Phys. 50, 282–300 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Florin, H., Sebastien, C., Patrick, C.: Robust synchronization of different coupled oscillators: application to antenna arrays. J. Frankl. Inst. Eng. Appl. Math. 346, 413–430 (2009)CrossRefzbMATHGoogle Scholar
  4. 4.
    Jiang, W., Wei, J.: Bifurcation analysis in van der Pol’s oscillator with delayed feedback. J. Comput. Appl. Math. 213, 604–615 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Xiong, Y., Xing, J., Price, W.: Power flow analysis of complex coupled systems by progressive approaches. J. Sound Vibr. 239, 275–295 (2001)CrossRefGoogle Scholar
  6. 6.
    Xiong, Y., Xing, J., Price, W.: A general linear mathematical model of power flow analysis and control for integrated structure–control systems. J. Sound Vibr. 267, 301–334 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ball, F., Sirl, D., Trapman, P.: Analysis of a stochastic SIR epidemic on a random network incorporating household structure. Math. Biosci. 224, 53–73 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Shu, H., Fan, D., Wei, J.: Global stability of multi-group SEIR epidemic models with distributed delays and nonlinear transmission. Nonlinear Anal. 13, 1581–1592 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Florian, D., Francesco, B.: Synchronization in complex networks of phase oscillators: a survey. Automatica 50, 1539–1564 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Hu, L., Mao, X.: Almost sure exponential stabilisation of stochastic systems by state-feedback control. Automatica 44, 465–471 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Li, C., Chen, L., Aihara, K.: Stochastic synchronization of genetic oscillator networks. BMC Syst. Biol. 1, 1–12 (2007)CrossRefGoogle Scholar
  12. 12.
    Ghorbanian, P., Ramakrishnan, S., Whitman, A., Ashrafiuon, H.: A phenomenological model of EEG based on the dynamics of a stochastic Duffing-van der Pol oscillator network. Biomed. Signal Process. Control 15, 1–10 (2015)CrossRefGoogle Scholar
  13. 13.
    Rosas, A., Escaff, D., Pinto, I., Lindenberg, K.: Globally coupled stochastic two-state oscillators: synchronization of infinite and finite arrays. J. Phys. A 49, 1–24 (2016)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Moradi, S., Anderson, J., Gürcan, O.D.: Predator-prey model for the self-organization of stochastic oscillators in dual populations. Phys. Rev. 92(6), 062930 (2015)MathSciNetGoogle Scholar
  15. 15.
    Kao, Y., Wang, C., Karimi, H.R., Bi, R.: Global stability of coupled Markovian switching reaction–diffusion systems on networks. Nonlinear Anal. 13, 61–73 (2014)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Li, W., Song, H., Qu, Y., Wang, K.: Global exponential stability for stochastic coupled systems on networks with Markovian switching. Syst. Control Lett. 62, 468–474 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Cui, J., Li, Q., Hu, G., Tao, Z., Lu, Z.: Asymptotical stability for 2-D stochastic coupled FMII models on networks. Int. J. Control Autom. Syst. 13, 1550–1555 (2015)CrossRefGoogle Scholar
  18. 18.
    Zhang, C., Li, W., Su, H., Wang, K.: Asymptotic boundedness for stochastic coupled systems on networks with Markovian switching. Neurocomputing 136, 180–189 (2014)CrossRefGoogle Scholar
  19. 19.
    Zhang, C., Li, W., Su, H., Wang, K.: A graph-theoretic approach to boundedness of stochastic Cohen–Grossberg neural networks with Markovian switching. Appl. Math. Comput. 219, 9165–9173 (2013)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Zhang, C., Li, W., Wang, K.: Boundedness for network of stochastic coupled van der Pol oscillators with time-varying delayed coupling. Appl. Math. Model. 37, 5394–5402 (2013)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Tan, J., Li, C.: Global synchronization of discrete-time coupled neural networks with Markovian switching and impulses. Int. J. Biomath. 9, 1650041 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Zhang, C., Li, W., Wang, K.: Graph-theoretic method on exponential synchronization of stochastic coupled networks with Markovian switching. Nonlinear Anal. 15, 37–51 (2015)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Wu, E., Yang, X.: Adaptive synchronization of coupled nonidentical chaotic systems with complex variables and stochastic perturbations. Nonlinear Dyn. 84, 261–269 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Mao, X., Yuan, C., Yin, G.: Numerical method for stationary distribution of stochastic differential equations with Markovian switching. J. Comput. Appl. Math. 174, 1–27 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Huang, W., Ji, M., Liu, Z., Yi, Y.: Steady states of Fokker–Planck. J. Dyn. Differ. Equ. 27, 721–742 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Huang, W., Ji, M., Liu, Z., Yi, Y.: Steady states of Fokker–Planck equations: II. Non-existence. J. Dyn. Differ. Equ. 27, 743–762 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Huang, W., Ji, M., Liu, Z., Yi, Y.: Steady states of Fokker–Planck equations: III. Degenerate diffusion. J. Dyn. Differ. Equ. 28, 127–141 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Herzog, D.P., Mattingly, J.C.: Noise-induced stabilization of planar flows I. Electron. J. Probab. 20, 1–43 (2015)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Athreya, A., Kolba, T., Mattingly, J.C.: Propagating Lyapunov functions to prove noise-induced stabilization. Electron. J. Probab. 17, 1–38 (2012)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Li, M.Y., Shuai, Z.: Global-stability problem for coupled systems of differential equations on networks. J. Differ. Equ. 248, 1–20 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Guo, H., Li, M.Y., Shuai, Z.: A graph-theoretic approach to the method of global Lyapunov functions. Proc. Am. Math. Soc. 136, 2793–2802 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Mao, X.: Stochastic Differential Equations and Applications. Horwood, Chichester (1997)zbMATHGoogle Scholar
  33. 33.
    Zhao, Y., Yuan, S., Zhang, T.: The stationary distribution and ergodicity of a stochastic phytoplankton allelopathy model under regime switching. Commun. Nonlinear Sci. Numer. Simul. 37, 131–142 (2016)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Chen, F., Huang, A.: On a nonautonomous predator–prey model with prey dispersal. Appl. Math. Comput. 184, 809–822 (2007)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Kuang, Y., Takeuchi, Y.: Predator–prey dynamics in models of prey dispersal in two-patch environments. Math. Biosci. 120, 77–98 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Xu, C., Tang, X., Liao, M.: Stability and bifurcation analysis of a delayed predator–prey model of prey dispersal in two-patch environments. Appl. Math. Comput. 216, 2920–2936 (2010)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Xu, R., Ma, Z.: The effect of dispersal on the permanence of a predator–prey system with time delay. Nonlinear Anal. RWA 9, 354–369 (2008)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Department of MathematicsHarbin Institute of Technology (Weihai)WeihaiPeople’s Republic of China
  2. 2.College of mathematics and statisticsShenzhen UniversityShenzhenPeople’s Republic of China

Personalised recommendations